Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Effective Protection with Substitution: A Geometric Approach

John Dutton and Andrew Stoeckel
Southern Economic Journal
Vol. 48, No. 4 (Apr., 1982), pp. 909-916
DOI: 10.2307/1058266
Stable URL: http://www.jstor.org/stable/1058266
Page Count: 8
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Effective Protection with Substitution: A Geometric Approach
Preview not available

Page Thumbnails

  • Thumbnail: Page 
909
    909
  • Thumbnail: Page 
910
    910
  • Thumbnail: Page 
911
    911
  • Thumbnail: Page 
912
    912
  • Thumbnail: Page 
913
    913
  • Thumbnail: Page 
914
    914
  • Thumbnail: Page 
915
    915
  • Thumbnail: Page 
916
    916